MathSciNet Relay Station
MathSciNet bibliographic data
MR2139083 (2006a:53054) 53C29 (53C10)
Chiossi, Simon G.; Swann, Andrew $G\sb 2$-structures with torsion from half-integrable nilmanifolds. J. Geom. Phys. 54 (2005), no. 3, 262–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement